Prep for USMLEPrep for USMLE
         Forum      |     Resources New Posts   |   Register   |   Login





 typographical error in first aid 2005?  



Post Reply  
  • 0/5
  • 1
  • 2
  • 3
  • 4
  • 5


Author4 Posts
  #1

Page 309, diagram: don't positive inotropic drugs INCREASE cardiac output?




  #2

well, not necessarily, if it's a normal resting individual, then ofcourse any change in either, stroke volume or heart rate will be manuipulated by sinus reflexes as long as MAP don't change tht much; but CO will be increased dramatically in pt's who hv cardiogenic shock, tht's why in emergency settings u hv to count on dopamine or dobutamine!


  #3

In cardiogenic shock why is dobutamine better than dopamine?



  #4

in cardiogenic shock, dobutamine serves better than dopamine, becase the dobutamine is beta-1 selectve and therefore wud'nt further cause a decrease in BP as dopamine does; but dopamine has it's advantages, increase renal blood flow, protects against renal hypoperfusion and run the risk of getting ARF.






Bookmark and Share



This thread is closed, so you cannot post a reply.



Login or Register to post messages








show Similar forum topics

Error in First Aid?!
first aid error?
[New Edition] First Aid USMLE Step 1 2005
show Related resources

First Aid for the Pediatrics Clerkship
First Aid for the Obstetrics&Gynecology Clerkship
First Aid for the USMLE Step 2








Advertise | Support | Premium | Contact